# SDR SWAA2022082442539

- Difficulty date: August 16, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CEILING OVER WING EXIT SIGN MOUNT BRACKET BROKEN / [01] REPAIRED PER AMM 33-51-01;[02] INSPECTED WORK PERFORMED
